# SDR GTIA2023070637311

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 20,769 hours, 9,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16040
- Condition: Inoperative
- Location: Zone 900
- Part time: 8,418 hours, 3,815 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS CABIN MEGAPHONE INOP-R&R'D AFT MEGAPHONE REF A320-232 EMERGENCY EQUIPMENT LAYOUT DRAWING NUMBER A320-EMER EQUIP. OK FOR SVC
